Information about Crocin Pain Relief Tablet
Crocin pain Relief Tablet contains Paracetamol IP: 650mg and Caffeine Anhydrous IP: 50 mg as active ingredients.
Key benefits of Crocin pain Relief Tablet:
Crocin Pain Relief tablets can be used for headache, migraine toothache, and musculoskeletal pain.
Adults & children over 12 years: Consume 1 tablet 3 to 4 times in 24-hour period or as directed by the physician. Minimum dosing interval between any 2 doses should be 4 hrs
Do not exceed stated dose. If symptoms persist, seek medical advice. Not suitable for children under the age of 12 years.
Patient Advice: Should not be used along with other paracetamol-containing products; contraindicated in patients with known paracetamol hypersensitivity; seek medical advice if you are suffering from liver or kidney impairment; Overdose may be injurious to liver, immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Avoid caffeine-containing drinks with this medication. Not recommended for use during pregnancy. Use during breastfeeding should be avoided Keep out of the reach of children. Store at ambient room temperature, not exceeding 40˚C. Protect from direct sunlight.
Use under medical supervision.
Articles related to Crocin Pain Relief TabletVIEW ALL
One of the following vendor pharmacies will deliver Crocin Pain Relief Tablet: KHH, AVN, SBA, DHR, PPR, AAY, INC, PWN, MAM, VRS, HGI, JVN, SWP, BIO, OWP, PNT, DDR, RJH, BTM, HEX, ZEL, JMJ, AGT, ANT, GTK, DPP, HAT, USF, OLT, 9T9, SAF, RSA, TNH, SWA, S...+more